# SDR ASAA2019051529346

- Difficulty date: May 15, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 39,852 hours, 11,752 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF NR 2 FAIL. GROUNDED - YES. ACCOMPLISHED FIM 23-11 TASK 802. GROUND VERIFICATION TEST OPS NORMAL REF FIM 23-11 TASK 801.
